ITEM METADATA RECORD
Title: Book review 'Numerical methods for roots of polynomials, Part I (J.M. McNamee)'
Authors: Bultheel, Adhemar
Issue Date: Jan-2009
Publisher: Academic Press
Series Title: Journal of approximation theory vol:156 issue:1 pages:101-103
URI: 
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:
File Description Status SizeFormat
review.pdfreview Published 62KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.